Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Double points on hyperbolic surfaces


Authors: Troels Jørgensen and Hanna Sandler
Journal: Proc. Amer. Math. Soc. 119 (1993), 893-896
MSC: Primary 30F45; Secondary 51M10, 53A35
MathSciNet review: 1160302
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that every proper intersection point of two closed geodesics on an orientable hyperbolic surface is either a simultaneous double point of two closed geodesics of equal length or a quadruple point, and this phenomenon persists under deformations of the surface.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30F45, 51M10, 53A35

Retrieve articles in all journals with MSC: 30F45, 51M10, 53A35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1160302-7
PII: S 0002-9939(1993)1160302-7
Article copyright: © Copyright 1993 American Mathematical Society